# SDR SWIA202162105

- Difficulty date: September 5, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL600*
- Aircraft serial: 10242
- Aircraft time: 42,773 hours, 27,599 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L/H SIDE STR 21 FS 333.0 TO FS 364.0 INTERCOSTAL HAS CORROSION   (C-CHECK RO 10/30/2021)   REMOVED AND INSTALLED NEW INTERCOSTAL ON STGR 21L BETWEEN FS333.00 AND FS349.00 REF CRJ700 SRM 51-42-06-001-001-A01 AND DWG SH670-31810 REV-Y. COMPLIED WITH TASK CARD 51-900-1002-SKY. PRESSURE CHECK GOOD.  / INSPECTED INTERCOSTAL STR 21L FROM FS349-FS364 FOUND NO CORROSION ON INTERCOSTAL STG 21L BETWEEN FS FS349-FS364. CORROSION WAS ONLY ON INTERCOSTAL ON STGR 21L BETWEEN FS333.00 AND FS349.00 / ACARS SYSTEM OPERATIONAL TEST GOOD.
